# SDR UPS204133

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON PRESSURE BOX SUPPORT AT BS 740 TO 74L LBL 70.5 WL 210.  MAINTENANCE FABRICATED AND INSTALLED NEW PARTS PER SRM 51-10-6, 53-10-1, 51-20-1, 51-40-2, 51-30-2 AND MM 51-20-151.
